# SDR ASAA2023082944942

- Difficulty date: August 29, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,205 hours, 2,529 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014765
- Condition: Faulty
- Location: Rt Ram Air Door
- Part time: 34,450 hours, 11,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK RAM AIR DOOR ACTUATOR HAS SIGNAL ERROR( 2 HITS)(PRI 1). GROUNDED - YES. (RESOLVED ON W/O: 1967265 TASKCARD: N/R-00001 ) REMOVED AND REPLACED RIGHT PACK AFT RAM AIR ACTUATOR ASSY. PER AMM REF. 21-51-27.RAN AIRCONDITIONING IBIT SYSTEM TEST PER IFIM 21-51-00-810-804, TEST PASSED.5 MIG 51A TAGS INSTALLED , 5 MIG 51A TAGS REMOVED .SEAMC ASHRAF NOTIFIED.
